# SDR AALA2009050700900

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - LEFT FORWARD EMERGENCY OVERWING EXIT SIGN DECAL PEELED BACK.  INSTALLED NEW PLACARD AT LEFT FORWARD EMERGENCY OVERWING EXIT.
